MAUDE Adverse Event Report: ALMA LASERS LTD. ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT

ALMA LASERS LTD. ALMA HARMONY CONSOLE WITH GREEN DIODE; POWERED LASER SURGICAL INSTRUMENT
Model Number 07290110123369
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Event or Problem Description
A user facility reported that their patient sustained a superficial second-degree burn at the treatment site following the use of the alma harmony system.Alma lasers inc.Conducted an investigation which determined the burn was likely due to excessive energy and could result in a permanent scar.Therefore, we are reporting this in good faith.The clearskin handpiece used with the alma harmony system during the treatment was retrieved for inspection as part of the investigation.Upon inspection, the device did not meet manufacturer's specifications and will be returned to the manufacturer for further investigation.

Brand Name
ALMA HARMONY CONSOLE WITH GREEN DIODE
Common Device Name
POWERED LASER SURGICAL INSTRUMENT
Manufacturer (Section D)
ALMA LASERS LTD.
18 haharash street
north industrial park, caesarea 30798 95
IS  3079895
MDR Report Key24700896
Report Number3004450661-2026-00006
Device Sequence Number10463781
Product Code GEX
UDI-Device Identifier07290110123369
UDI-Public07290110123369
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/26/2026
Report Date (Section F) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number07290110123369
Device Catalogue NumberAAHG25102201BR0002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/03/2026
Device Age1 YR
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age24 YR
Patient SexFemale
Date Report Sent to FDA03/26/2026